| Model Number |
201101 |
| Medical Device Problem Codes |
Use of Device Problem (1670); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned to stryker sustainability solutions for evaluation.As the device was not returned for evaluation, inspection was unable to be performed.A review of the dhr supports that the device met all inspection and test criteria prior to release from stryker.The reported event could be attributed to: - user error (including user technique and methods) - user expectation of device's curve and it's ability to deflect - distal tip damage caused by mishandling and/or improper storage - catheter curve shape inaccurate or kinked the instructions for use (ifu) state: - ep catheters should be used only by or under the supervision of an appropriately trained physician using proper procedures and techniques.- do not attempt to use the reprocessed ep catheter prior to completely reading and understanding the directions for use.- do not alter this device.- inspect the packaging and catheter for damage or defects prior to use.- avoid excessive torque, stretching, kinking and/or bending of catheter, as this may interfere with distal tip shaping or cause damage to internal electrode wires.- avoid manual pre-bending of distal curve, as this may damage steering mechanism of steerable catheters.Handle catheter with care to avoid improper electrical functioning.- do not insert or withdraw the catheter without straightening the catheter tip.- use fluoroscopic guidance during catheter positioning.Storage and handling - prior to use, store reprocessed ep catheters in a cool, dry, dark place.The reported event will continue to be monitored through post-market surveillance.Should the device become available for return, the investigation will be reopened.
Event or Problem Description
It was reported that the dynamic deca catheter lost its curve mid-case.As reported, the device was replaced with oem.There was no patient injury, medical intervention, or extended procedure time reported.These are commonly used devices that are readily available.
Event or Problem Description
Additional Manufacturer Narrative
The device was returned to stryker sustainability solutions.The investigation results confirm this incident no longer falls within mdr reportability requirements as the device met the curve specification.Upon inspection of the received complaint device, no relevant visible damage was detected.The catheter shaft, handle, connector, connector pins, and electrodes appeared to be intact.The device met the curve and planarity specification.Additionally, the catheter met the curve relaxation specification.Upon release of the handle and allowing the catheter to fully relax, the catheter tip maintained its curve during testing.The functional inspection indicated that the complaint was not confirmed for the reported failure mode.A review of the dhr supports that the device met all inspection and test criteria prior to release from stryker.The reported event could be attributed to: - user does not fully deflect catheter - user expectation/anticipation of device's curve shape the instructions for use (ifu) state: - ep catheters should be used only by or under the supervision of an appropriately trained physician using proper procedures and techniques.- do not attempt to use the reprocessed ep catheter prior to completely reading and understanding the directions for use.- do not alter this device.- inspect the packaging and catheter for damage or defects prior to use.- avoid excessive torque, stretching, kinking and/or bending of catheter, as this may interfere with distal tip shaping or cause damage to internal electrode wires.- avoid manual pre-bending of distal curve, as this may damage steering mechanism of steerable catheters.Handle catheter with care to avoid improper electrical functioning.- do not insert or withdraw the catheter without straightening the catheter tip.- use fluoroscopic guidance during catheter positioning.Storage and handling - prior to use, store reprocessed ep catheters in a cool, dry, dark place.The reported event will continue to be monitored through post-market surveillance.